# SDR P5CA9801062

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB TOP SURFACE MINOR CORROSION ALONG STAB TORQUE BOX SKIN AREA FROM L/E TO T/E.  CORROSION REMOVED AND REPROTECTED PER SRM 51-10-01 AND 51-10-02.
